# SDR 2005UALA01339

- Difficulty date: November 25, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 44,772 hours, 26,397 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CABIN PRESSURIZATION PROBLEM.  FOUND DOOR 1LT SNUBBER INSTALLED INCORRECTLY AND DOOR PRESSURE SEAL DAMAGED. REINSTALLED SNUBBER PER MM52-11-96 PG 401 AND REPAIRED SEAL.
